| Model Number |
FC700SU |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Codes |
Menstrual Irregularities (1959); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
Event or Problem Description
It was reported that there was an issue with fc700su - pas-port proximal anastomosis system.According to the complaint description, no anastomosis could be performed.It was reported that pps was used for opcab.But since the pps body could not be pulled out after the anastomosis, the surgeon confirmed the root of anastomosis site with forceps.And pps body was able to pull out.However, when the surgeon subsequently confirmed the anastomotic site, bleeding occurred with the outer flange warped up by about 45 ° to 50 °.Probably the outer flange and inner flange stopped just before the detachment.After that removed the stapler and svg using a side clamp, and performed a central anastomosis by hand-sewn into the hole made by pps.An additional medical intervention was necessary.Additional information was not provided.Additional information has been requested but not yet received as of this report.Additional patient information is not available.The adverse event is filed under aag reference (b)(4).
Additional Manufacturer Narrative
Investigation results: visual investigation: the device is in a used condition.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that 3 similar complaints have been filed against products from this batch number.The review of risk assessment revealed that the overall risk level (severity 4(5) x probability of occurrence 2(5)) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.Based upon the investigations results product safety case(psc-2020-033 ) and field safety corrective action(fsca-255) were initiated.Any action regarding capa will be addressed with this case.A product recall was initiated.Product is not sold nor marketed anymore.